PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 46(60), pp. 79--85 (1989)
On some results for starlike functions of complex order
Milutin Obradovi\'c, M. K. Aouf and Shigeyoshi OwaKatedra matematike, Tehnolosko-metalurski fakultet, Beograd, Yugoslavia and Department of Mathematics, Faculty of Science, University of Qatar P.O.Box 2713, Doha, Qatar and Department of Mathematics, Kinki University, Higashi-Osaka, Osaka 577, Japan
Abstract: We give some results of various kinds concerning starlike functions of complex order in the unit disk. They represent extensions and generalisations of many previous results. We mainly used the subordination method.
Classification (MSC2000): 30C45
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts